Discussion Starter · #1 ·
I woke up yesterday not feeling all myself, I thought it was cause I didn't sleep very well the night before. Tossed and turned. I took my sugar and it was 190. Ok so I was high.. Took my insulin. Felt a bit "not myself", about 30 minutes later my boyfriend looked at me and said " Your not feeling good today are you? What is your sugar?" I told him 190 and he said have you checked it.. I went and checked again and found that it had risen even higher to 386.. I had not had anything to eat or drink as of yet as my stomach was a bit upset and I had this wonderful little headache. So here I was pulling my little chart out that my endocrinologist had given me -- gave myself another 5 units. Waited another 30 minutes .. checked again and this time I had hit the 400's I was 409... I called my endo. at this point as I was not 100% sure what way to go with it.. cause at this point I had already taken 18 units of Lantus and then the 5 units of Novalog... The nurse said to go ahead and take 10 units out of a new pen, even though the other 5 came from a brand new pen. I took that 10 and within 45 minutes my sugar had dropped to 221. I was actually feeling a bit better at that point. I felt so tired and weak that I laid down for a few hours.. it kicks your body so hard that you feel BLAHHH and drunk/hungover. It has been awhile since I had a high like that and the funny thing is when I was first diagnosed 400's where common for me. I really think that I need a pump and that my pancreas is completely gone.. And I also think that I am experiencing the Dawn Phenomenon but I am not 100% sure as of that.. though this morning I awoke to another 218.. I am making an appointment with my endo. to discuss this with him and show him my log. I just thought I would share that lovely day with everyone..